RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 5(245), Pages 133–185 (Mi umn2765)  

This article is cited in 14 scientific papers (total in 14 papers)

On the Stefan problem

I. I. Danilyuk


Full text: PDF file (7168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:5, 157–223

Bibliographic databases:

UDC: 517.95.32
MSC: 80A22, 80A20, 80Mxx
Received: 15.05.1984

Citation: I. I. Danilyuk, “On the Stefan problem”, Uspekhi Mat. Nauk, 40:5(245) (1985), 133–185; Russian Math. Surveys, 40:5 (1985), 157–223

Citation in format AMSBIB
\Bibitem{Dan85}
\by I.~I.~Danilyuk
\paper On the Stefan problem
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 5(245)
\pages 133--185
\mathnet{http://mi.mathnet.ru/umn2765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810813}
\zmath{https://zbmath.org/?q=an:0604.35080}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..157D}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 5
\pages 157--223
\crossref{https://doi.org/10.1070/RM1985v040n05ABEH003684}


Linking options:
  • http://mi.mathnet.ru/eng/umn2765
  • http://mi.mathnet.ru/eng/umn/v40/i5/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. Laitinen, P. Neittaanmäki, “On numerical simulation of the continuous casting process”, J Eng Math, 22:4 (1988), 335  crossref  mathscinet  zmath  isi
    3. M. Paolini, G. Sacchi, C. Verdi, “Finite element approximations of singular parabolic problems”, Int J Numer Meth Engng, 26:9 (1988), 1989  crossref  mathscinet  zmath  isi
    4. E Laitinen, P Neittaanmäki, “On the FEM-based Simulation and Application to Solidification Process”, Phys Scr, t33 (1990), 86  crossref  adsnasa  isi
    5. José Francisco Rodrigues, Fahuai Yi, “On a two-phase continuous casting Stefan problem with nonlinear flux”, Eur J Appl Math, 1:3 (1990), 259  crossref  mathscinet  zmath
    6. Jean-Jacques Droux, “Three-dimensional numerical simulation of solidification by an improved explicit scheme”, Computer Methods in Applied Mechanics and Engineering, 85:1 (1991), 57  crossref
    7. José-Francisco Rodrigues, Boris Zaltzman, “On classical solutions of the two-phase steady-state Stefan problem in strips”, Nonlinear Analysis: Theory, Methods & Applications, 19:3 (1992), 207  crossref
    8. José Francisco Rodrigues, Boris Zaltzman, “Regular solutions of a Stefan problem in strips”, Annali di Matematica, 172:1 (1997), 165  crossref  mathscinet  zmath
    9. R. K. Romanovskii, E. N. Stratilatova, “Reshenie odnomernoi odnofaznoi giperbolicheskoi zadachi Stefana metodom granichnykh integralnykh uravnenii”, Sib. zhurn. industr. matem., 7:3 (2004), 119–131  mathnet  mathscinet  zmath
    10. È. M. Kartashov, G. S. Krotov, “Analytic solution of single-phase Stefan problem”, Math. Models Comput. Simul., 1:2 (2009), 180–188  mathnet  crossref  mathscinet  zmath
    11. N. Yu. Selivanova, M. V. Shamolin, “Lokalnaya razreshimost odnoi zadachi so svobodnoi granitsei”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 86–94  mathnet
    12. Meilanov R.P., Shabanova M.R., “Zadacha stefana v sredakh s fraktalnoi strukturoi”, Nelineinyi mir, 9:7 (2011), 411–415  elib
    13. Kartashov E.M., “Kraevye zadachi dlya uravneniya parabolicheskogo tipa so svobodnoi granitsei”, Teplovye protsessy v tekhnike, 2011, no. 8, 371–379  elib
    14. D. A. Krylov, N. I. Sidnyaev, A. A. Fedotov, “Matematicheskoe modelirovanie raspredeleniya temperaturnykh polei”, Matem. modelirovanie, 25:7 (2013), 3–27  mathnet  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1950
    Full text:660
    References:71
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018